Weak injectivity in the category of normal fuzzy hypergroups
B. Banaschewski, Injectivity and modelling in the Blass topos, J. Pure and Applied Algebra 49 (1987), 1–10.
F. Cagliari and S. Mantovani, Injective topological fibre spaces, Topology Appl. 125 (3) (2002), 525–532.
F. Cagliari and S. Mantovani, Injectivity and sections, J. Pure and Applied Algebra 204 (2006), 79–89.
R. Goldblatt, Topoi, North-Holland, 1984.
F. Farsad and A. Mandanshekaf, Regular injectivity and exponentiablity in the slice categories of actions of pomonoid on posets, K.M.S (2015), 67–80.
K. Sun, X. H. Yuan, and H. Li, Fuzzy hypergroups based on fuzzy relation, Comput. Math. Appl, (2010).
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: email@example.com